Nicht verbesserbare Summierbarkeitsbedingungen für Orthogonalreihen

Research output: Contribution to journalArticle

Original languageGerman
Pages (from-to)425-432
Number of pages8
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume13
Issue number3-4
DOIs
Publication statusPublished - Sep 1962

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Nicht verbesserbare Summierbarkeitsbedingungen für Orthogonalreihen. / Leindler, L.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 13, No. 3-4, 09.1962, p. 425-432.

Research output: Contribution to journalArticle

@article{693c84a8857145a0b97b73ec8f564094,
title = "Nicht verbesserbare Summierbarkeitsbedingungen f{\"u}r Orthogonalreihen",
author = "L. Leindler",
year = "1962",
month = "9",
doi = "10.1007/BF02020807",
language = "German",
volume = "13",
pages = "425--432",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3-4",

}

TY - JOUR

T1 - Nicht verbesserbare Summierbarkeitsbedingungen für Orthogonalreihen

AU - Leindler, L.

PY - 1962/9

Y1 - 1962/9

UR - http://www.scopus.com/inward/record.url?scp=34250586392&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250586392&partnerID=8YFLogxK

U2 - 10.1007/BF02020807

DO - 10.1007/BF02020807

M3 - Article

VL - 13

SP - 425

EP - 432

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3-4

ER -